Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom to Mom Mom to Mom

MIRENA!? Pregnant!??

Posted by on Sep. 17, 2013 at 12:02 PM
  • 16 Replies
I have had the Mirena-IUD for about 6 1/2 months.
Sooo is it possible to get pregnant!?
I have been extremely tired for the past week or so, extremely emotional, constipated, && today my friend was eating a yogurt and it made me want to vomit! Also no period this month.
Also-havent taken a hpt yet
What could be the deal???
Please let me know:/
by on Sep. 17, 2013 at 12:02 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
delanna6two
by Platinum Member on Sep. 17, 2013 at 12:03 PM

 I have not used BC...I would say check with your drs....hope things will be ok...

aiden032809
by Member on Sep. 17, 2013 at 12:38 PM

i hear there is a 20% chance of being infertal after having the mirena. I had it for 3 1/2 years removed it in june 2013 im not using protection but still have not gotten preg. my periods have changed as in they are always light not as heavy as they use to be and also comes in different times of the month. my body is prob still get adjusted to not being on bc put im pretty sure its messed me all up. after removing it i had the same symptoms preg symptoms but all tests came back neg. i think your body is just trying to get back to normal

Janet
by Ruby Member on Sep. 18, 2013 at 5:42 PM
My stepdaughter got pregnant while using it. It fell out and she was unaware of it.
PEEK05
by on Sep. 18, 2013 at 5:42 PM

Yes it is possible but unlikely.

SlapItHigh
by on Sep. 18, 2013 at 6:53 PM

Yes, it is possible.  Take a test, call your dr.

johnny4ever
by Mrs. Depp on Sep. 18, 2013 at 7:17 PM

Take a test and call doc

celestegood
by Gold Member on Sep. 18, 2013 at 8:14 PM


Quoting johnny4ever:

Take a test and call doc

Posted on CafeMom Mobile
celestegood
by Gold Member on Sep. 18, 2013 at 8:15 PM
Wont use the mirena because of side effects. Best wishes for you and yours.
Posted on CafeMom Mobile
cookinmommyof1
by Bronze Member on Sep. 18, 2013 at 8:35 PM
Like others have said its possible but not likely. Also if you are pregnant you will need to get it removed, and there's a chance of miscarriage from having the iud removed.
Posted on CafeMom Mobile
achorney
by Member on Sep. 18, 2013 at 9:10 PM

Remember it's a hormonal birth control. The things you have listed are side effects of both mirena and pregnancy. 

Call your dr. 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN